# SDR ABXA9900653

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 9911840165
- Condition: Cracked
- Location: Bs 1087
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SHEAR-TIE CRACKED AT STATION 1087 AND LONGERON LEFT.  REPLACED SHEAR-TIE IAW DC9 SRM 51-10-2 AND 51-30-1.
